Google Scholar: cites
La ecuación lineal con dos variables : entre la unicidad y el infinito
Panizza, Mabel (Universidad de Buenos Aire)
Sadovsky, Patricia (Universidad de Buenos Aire)
Sessa, Carmen (Universidad de Buenos Aire)

Data: 1999
Resum: In this work we show the results of a study we have done on 6 students dealing with two variable linear equations, when they have previously elaborated a conception --in the context of one variable linear equation-- according to which equations are numerical equalities and letters are numbers to be discovered. The elements on which 5 out of the 6 students ground to uphold unicity of solutions, and those used by the one who can conceive several solutions from the very beginning, are described. We then report our interpretation of the students' work throughout the interview in terms of the notions of variable, infinity of solutions, and also dependence and covariation.
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Llengua: Castellà
Document: Article ; recerca ; Versió publicada
Publicat a: Enseñanza de las ciencias, V. 17 N. 3 (1999) , p. 453-461, ISSN 2174-6486

Adreça alternativa:
Adreça original:
DOI: 10.5565/rev/ensciencias.4073

9 p, 263.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Enseñanza de las ciencias
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir